This forum seems to be very good. I am finding a lot of good medical information. This helping me to find some solutions to the problems I am facing with my health.
My family doctor diagnozed thyroid in me one year ago. From then I was on throid medicine, then I was taking a medicine of strength 0.025mg.After six months the thyroid increased and my medicine strength was increased to 0.05mg.
After this change , my body changed a lot. I am getting big pimples all over my body with puss inside for 1st and 2 ns day the inside puss seems to be yellow,but when it pops out the puss is in white color. These pimples appear more on face than on my legs,hands,thighs.
can anybody suggest me a way to find solution for this.
Are you taking medication for hyperthyroidism (excess thyroid hormone) or hypothyroidism (lack of thyroid hormone). Please elaborate on the exact medication that you are taking.
This could just be an allergic reaction to the particular brand of medicine that you are using. You can discuss it with your doctor and go for a different brand.
thank you for the information. I am having hypothyroidism( lack of thyroid hormone).
Is there any particular brand that I should use.? because I just recently studying a bit regarding the brands of medicine.
the medicine i am using is :- 90 synthroid 0.05mg
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.